Alert archive / Montana / Red Flag Warnings in 2018
Red Flag Warning 3, NWS Missoula, MT
NWS Missoula, MT issued this red flag warning at Aug 1, 2018, 12:04 PM MDT for 16 counties in Montana. It took effect at Aug 2, 2018, 12:00 PM MDT. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 1, 2018, 12:04 PM MDT (18:04 UTC)
- In effect from
- Aug 2, 2018, 12:00 PM MDT
- Expired
- Aug 2, 2018, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Missoula, MT
Counties Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Glacier County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Lincoln County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 41 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:47 PM MDT | TSTM WND GST 57 | Brenner Raws, MT | MESONET STATION BRRM8, BRENNER RAWS. |
| Aug 2, 3:59 PM MDT | TSTM WND GST 58 | Antelope Raws, MT | MESONET STATION LMRM8, ANTELOPE RAWS. |
| Aug 2, 4:55 PM MDT | TSTM WND GST 56 | Ennis Big Sky Awos, MT | AWOS STATION EKS, ENNIS BIG SKY AWOS. |
| Aug 2, 5:02 PM MDT | TSTM WND GST 50 | Red Rock Raws, MT | MESONET STATION RRDM8, RED ROCK RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 6.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -413 J/kg
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
466 WWUS85 KMSO 011804 RFWMSO URGENT - FIRE WEATHER MESSAGE National Weather Service Missoula MT 1204 PM MDT Wed Aug 1 2018 MTZ110-030400- /O.NEW.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ /O.CON.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ Deerlodge/West Beaverhead- 1204 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. && $$ MTZ111-030400- /O.NEW.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ /O.CON.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ East Beaverhead- 1204 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 111 (East Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. * Thunderstorms (Thursday): Potential for gusty winds and frequent lightning, little rain is expected. The best timing for thunderstorms will be between 2PM and 8PM. && $$ MTZ104>108-030400- /O.NEW.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Kootenai-Flathead/Glacier Park-West Lolo- Salish and Kootenai Reservation-East Lolo- 1204 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 (Flathead/Glacier Park). Fire Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai Reservation). Fire Zone 108 (East Lolo). * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds: Sustained 15 to 20 mph with gusts to near 35 mph. * Minimum humidities: 10 to 20 percent. && $$
4 follow-up statements
837 WWUS85 KMSO 011831 RFWMSO URGENT - FIRE WEATHER MESSAGE National Weather Service Missoula MT 1231 PM MDT Wed Aug 1 2018 MTZ109-021845- /O.EXA.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Bitterroot- 1231 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 109 (Bitterroot). * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds: Sustained 15 to 20 mph with gusts to near 35 mph. * Minimum humidities: 10 to 20 percent. && $$ MTZ110-021845- /O.CON.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Deerlodge/West Beaverhead- 1231 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. && $$ MTZ111-021845- /O.CON.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ East Beaverhead- 1231 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 111 (East Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. * Thunderstorms (Thursday): Potential for gusty winds and frequent lightning, little rain is expected. The best timing for thunderstorms will be between 2PM and 8PM. && $$ MTZ104>108-021845- /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Kootenai-Flathead/Glacier Park-West Lolo- Salish and Kootenai Reservation-East Lolo- 1231 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 (Flathead/Glacier Park). Fire Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai Reservation). Fire Zone 108 (East Lolo). * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds: Sustained 15 to 20 mph with gusts to near 35 mph. * Minimum humidities: 10 to 20 percent. && $$
130 WWUS85 KMSO 020246 RFWMSO URGENT - FIRE WEATHER MESSAGE National Weather Service Missoula MT 846 PM MDT Wed Aug 1 2018 MTZ111-030400- /O.EXP.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ East Beaverhead- 846 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... * Affected area: Fire Zone 111 (East Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. * Thunderstorms (Thursday): Potential for gusty winds and frequent lightning, little rain is expected. The best timing for thunderstorms will be between 2PM and 8PM. && $$ MTZ110-030400- /O.EXP.KMSO.FW.W.0002.000000T0000Z-180802T0300Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Deerlodge/West Beaverhead- 846 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... * Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). * Red Flag Warning for Today: * Thunderstorms (Today): Several rounds of thunderstorms will develop this afternoon along the Continental Divide and spread eastward into the Deerlodge/West Beaverhead and East Beaverhead N.F. There will be a mix of wet and dry thunderstorms, with gusty winds. These thunderstorms have the potential to produce frequent lightning. * Timing (Today): The best timing for thunderstorms will be between 2PM and 8PM today. Thunderstorms should diminish around sunset. * Red Flag Warning for Thursday: * Impacts (Thursday): A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds (Thursday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Thursday): 10 to 20 percent. && $$ MTZ104>109-030400- /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Kootenai-Flathead/Glacier Park-West Lolo- Salish and Kootenai Reservation-East Lolo-Bitterroot- 846 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT THURSDAY... * Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 (Flathead/Glacier Park). Fire Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 (Bitterroot). * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values Thursday afternoon continuing through the evening hours. * Winds: Sustained 15 to 20 mph with gusts to near 35 mph. * Minimum humidities: 10 to 20 percent. && $$
284 WWUS85 KMSO 020936 RFWMSO URGENT - FIRE WEATHER MESSAGE National Weather Service Missoula MT 336 AM MDT Thu Aug 2 2018 MTZ111-030945- /O.NEW.KMSO.FW.W.0004.180803T1800Z-180804T0400Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ East Beaverhead- 336 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT FRIDAY... * Affected area: Fire Zone 111 (East Beaverhead). * Red Flag Warning for Today: * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values this afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds: Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities: 10 to 20 percent. * Thunderstorms: Potential for gusty winds and frequent lightning, little rain is expected. The best timing for thunderstorms will be between 2PM and 8PM. * Red Flag Warning for Friday: * Impacts (Friday): A dry cold front will bring increasing westerly winds and low relative humidity values Friday afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds (Friday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Friday): 10 to 20 percent. && $$ MTZ110-030945- /O.NEW.KMSO.FW.W.0004.180803T1800Z-180804T0400Z/ /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Deerlodge/West Beaverhead- 336 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT FRIDAY... * Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). * Red Flag Warning for Today: * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values this afternoon continuing through the evening hours. * Winds: Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities: 10 to 20 percent. * Red Flag Warning for Friday: * Impacts (Friday): A dry cold front will bring increasing westerly winds and low relative humidity values Friday afternoon continuing through the evening hours. * Winds (Friday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Friday): 10 to 20 percent. && $$ MTZ104>109-030400- /O.CON.KMSO.FW.W.0003.180802T1800Z-180803T0400Z/ Kootenai-Flathead/Glacier Park-West Lolo- Salish and Kootenai Reservation-East Lolo-Bitterroot- 336 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... * Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 (Flathead/Glacier Park). Fire Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 (Bitterroot). * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values this afternoon continuing through the evening hours. * Winds: Sustained 15 to 20 mph with gusts to near 35 mph. * Minimum humidities: 10 to 20 percent. && $$
580 WWUS85 KMSO 030346 RFWMSO URGENT - FIRE WEATHER MESSAGE National Weather Service Missoula MT 946 PM MDT Thu Aug 2 2018 MTZ110-040400- /O.EXP.KMSO.FW.W.0003.000000T0000Z-180803T0400Z/ /O.CON.KMSO.FW.W.0004.180803T1800Z-180804T0400Z/ Deerlodge/West Beaverhead- 946 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... * Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). * Red Flag Warning for Today: * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values this afternoon continuing through the evening hours. * Winds: Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities: 10 to 20 percent. * Red Flag Warning for Friday: * Impacts (Friday): A dry cold front will bring increasing westerly winds and low relative humidity values Friday afternoon continuing through the evening hours. * Winds (Friday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Friday): 10 to 20 percent. && $$ MTZ111-040400- /O.EXP.KMSO.FW.W.0003.000000T0000Z-180803T0400Z/ /O.CON.KMSO.FW.W.0004.180803T1800Z-180804T0400Z/ East Beaverhead- 946 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... * Affected area: Fire Zone 111 (East Beaverhead). * Red Flag Warning for Today: * Impacts: A dry cold front will bring increasing westerly winds and low relative humidity values this afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds: Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities: 10 to 20 percent. * Thunderstorms: Potential for gusty winds and frequent lightning, little rain is expected. The best timing for thunderstorms will be between 2PM and 8PM. * Red Flag Warning for Friday: * Impacts (Friday): A dry cold front will bring increasing westerly winds and low relative humidity values Friday afternoon continuing through the evening hours. In addition, scattered mostly dry thunderstorms are also expected. * Winds (Friday): Sustained 15 to 25 mph with gusts to near 40 mph. * Minimum humidities (Friday): 10 to 20 percent. && $$ MTZ104>109-030500- /O.EXP.KMSO.FW.W.0003.000000T0000Z-180803T0400Z/ Kootenai-Flathead/Glacier Park-West Lolo- Salish and Kootenai Reservation-East Lolo-Bitterroot- 946 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... * Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 (Flathead/Glacier Park). Fire Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 (Bitterroot). && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Aug 1, 4:16 AM MDT, 7 hours 48 minutes earlier.
Area forecast discussion, Aug 1, 4:16 AM MDT, 7 hours 48 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
416 AM MDT Wed Aug 1 2018
.DISCUSSION...
Thunderstorms capable of producing gusty, erratic winds will
develop across portions of north central Idaho (including Lemhi
County) and southwest Montana this afternoon through late tonight.
There is a only a small chance of measurable precipitation from
these storms. Wildfire smoke from Oregon, California, Nevada, and
Idaho fires will be very noticeable across the Northern Rockies
through tonight as well. Temperatures this afternoon are
anticipated to be quite warm, with most lower elevation valleys
warming at least into the 90s.
A dry cold front is expected to sweep across the Northern Rockies
during Thursday daytime, producing widespread wind gusts 25 to 35
mph during the afternoon and early evening hours. Temperatures
will be noticeably cooler behind the cold front. Winds will
become gusty once again Friday afternoon and evening across the
region. Relatively cool temperatures will be present through the
weekend.
Models solutions for the extended forecast periods has shifted a
bit in the past day, with the consensus solution of another warm
ridge of high pressure Monday through Thursday. This scenario
would translate to afternoon temperatures at least in the 90s for
low elevations of the Northern Rockies.
&&
.AVIATION...
Isolated to scattered showers and thunderstorms will be possible
this afternoon and evening across southwest Montana and Lemhi
County Idaho. Storms could produce lightning, terrain
obscurations, and gusty erratic outflow winds. KBTM and KSMN have
a higher potential of seeing thunderstorm activity. Smoke from
wildfires across the western U.S. may lead to reduced visibility
at times as smoke settles into valleys. KSMN and KBTM will see the
thickest smoke, with visibility potentially dropping down to 6SM
or lower at times.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Red Flag Warning from noon today to 9 PM MDT this evening
Deerlodge/West Beaverhead...East Beaverhead.
ID...&&In the hours before
Local storm report, Aug 1, 7:01 AM MDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
701 AM MDT WED AUG 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 SSW HALL 46.56N 113.22W
07/27/2018 E1.50 INCH GRANITE MT PUBLIC
TIME ESTIMATED VIA RADAR. FIELDS WERE
COVERED WITH HAIL.
&&The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:43 PM MDT | Special Weather Statement | MSO | Silver Bow | 47 min |
| Aug 1, 4:19 AM MDT | Red Flag Warning | MSO | Beaverhead, Deer Lodge, Granite, Jefferson, Madison, Powell and 1 more | 17 hr |
Nearby
Red Flag Warnings in Montana, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.